# SDR SWAA2021111940391

- Difficulty date: November 3, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DUCT SUPPORT BRACKET AT STA 540+7; WL 168; LBL 6 ; / [01] REMOVED SUPPORT BRACKET AT STA 540+7;WL;168 LBL 6 IAW SRM 51-40-02.; [02] INSTALLED NEW DUCT SUPPORT BRACKET P/N 212A1116-1 AT BS 540+7 LBL 6 WL 168 . IAW 737-700 SRM 51-40-02-0G-0; DWG 212A1110 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [03] RECEIVED AND INSTALLED NEW DUCT SUPPORT BRACKET P/N 212A1116-1 LOT WO-45631100 AT BS 540+7 LBL 6 WL 168 . IAW 737-700 PER SRM 51-40-02 AND SOPM 20-50-00;SATANDAR TORQUE FOR CLAMPS FIG 4; DWG 212A1110 . USED TOOL ID ATS597 DUE09/2022 ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [04] VERIFIED CORRECTIVE ACTION STEPS 2 AND 3.
